# SDR YENA2024082201145

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WINGS / RH WING / BOTTOM SKIN PANEL 3 / UPPER SURFACE AT RIB 6-6A BTWN FALSE REAR SPAR AND REAR SPAR / CORROSION - PERMANENT REPAIR (PENDING DTA); REFERENCE: /1/ AEROMAN EA 57-9011-24 REV. 00 (COVER + PART 1 -5) - RH WING REPAIR /2/ AEROMAN EA 57-9028-24 REV. 00 (COVER + PART 1) - RH WING SB A320-57-1213 /3/ AEROMAN EA 57-9027-24 REV. 00 (COVER + PART 1) - LH WING SB A320-57-1213 /4/ AIRBUS DOSSIER 81412842 /5/ AIRBUS RDAF 81412842/003/2024#B /6/ AIRBUS TD/81412842/006/2024#A /7/ AIRBUS TD/81412842/006/2024#B /8/ AIRBUS TD/81412842/006/2024#C /9/ AIRBUS RI R572-41044 ISSUE B. /10/ AIRBUS RI R572-57750 ISSUE A. /11/ AIRBUS SB 57-1213 REV 01 CONF 003 /12/ AIRBUS RI R572-58616 DESCRIPTION: DURING H3 CHECK ON N648JB (MSN 012970) AT SAL DATED AUG 2024, WHILE ACCOMPLISHING JETBLUE TASK CARD 575167-01-1-670-JB, CORROSION SPOT WAS FOUND ON THE RH WING BOTTOM SKIN PANEL 3 UPPER SURFACE AT RIBS 6-6A BETWEEN FALSE REAR SPAR AND REAR SPAR.  SEE REF /1/ EA & /4/ DOSSIER FOR MORE DETAILS. DAMAGE WAS EVALUATED AGAINST SRM 57-21-11-283-005, BUT FOUND TO BE OUT OF LIMIT DUE SINCE DAMAGE CORRODED THROUGH SKIN. AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS TO PERFORM THE FOLLOWING REPAIR. TRIM OUT SKIN PER REF /6/ TD.  INSTALL REPAIR PLATE PER REF /9/ RI OPTION D.  INSTALL REPAIR TAPER STUD PER REF /10/ RI.  ADD 3 DRAIN HOLE PER REF /11/ SB WITH DEVIATIONS TO MATCH REPAIR PLATE INSTALLATION DURING THE REPAIR, HOLE #35 PER REF /9/ RI TABLE 2 WAS DAMAGED. AIRBUS PROVIDED INSTRUCTIONS TO REMOVE DAMAGE BY BLENDING AND FILL VOIDS PER REF /12/ RI PARA E. THESE INSTRUCTIONS ARE APPROVED BY REF /5/ RDAF AS A TIME-LIMITED REPAIR, PENDING FURTHER DTA WITHIN 6 MONTHS. NOTE: AIRBUS REPAIR INSTRUCTIONS REQUIRES ADDITION OF DRAIN HOLES ON RH WING PER PRINCIPLE OF REF /11/ SB. JETBLUE DECIDED TO PERFORM REF /11/ SB COMPLETELY ON BOTH WINGS.   EC A24-1061-01 ACCOMPLISHED THE TIME LIMITED REPAIR INSTRUCTION PER THE REF /1/ EA AND COMPLIES WITH REF /5/ RDAF WITHOUT DEVIATION.  EC A24-1061-02 ACCOMPLISHED REF /5/ SB ON RH WING WITH DEVIATIONS PER REF /2/ EA & REF /5/ RDAF.   EC A24-1061-03 ACCOMPLISHED REF /5/ SB ON LH WING PER REF /3/ EA.  EC A24-1061-04 IS ISSUED TO TRACK THE 6MONTH DTA FOR REF. /5/ RDAF UNDER EC A24-1061-01. SUBSTANTIATION: THIS PERMANENT REPAIR IS PENDING 6 MONTH DTA AND IS CLASSIFIED AS OTHER. CONSIDERED AS A MAJOR REPAIR. (E/C A24-1061-04)
